# SDR HEEA0011311

- Difficulty date: October 8, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N8197X
- Make and model: Bolkms BO105S
- Aircraft serial: S808
- System (JASC): 3213 · Main Landing Gear Strut/Axle/Truck
- Part: Skid
- Part number: 10550103
- Condition: Corroded
- Location: Skid Tube
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SKID CORRODED BEYOND LIMITS.
